Mean wind loads on porous canopy roofs

Letchford C.W., Row A., Vitale A. and Wolbers J. (2000) Mean wind loads on porous canopy roofs. Journal of Wind Engineering and Industrial Aerodynamics, 84 2: 197-213. doi:10.1016/S0167-6105(99)00103-8


Author Letchford C.W.
Row A.
Vitale A.
Wolbers J.
Title Mean wind loads on porous canopy roofs
Journal name Journal of Wind Engineering and Industrial Aerodynamics   Check publisher's open access policy
ISSN 0167-6105
Publication date 2000-01-31
Sub-type Article (original research)
DOI 10.1016/S0167-6105(99)00103-8
Volume 84
Issue 2
Start page 197
End page 213
Total pages 17
Publisher Elsevier Science Publishers B.V.
Subject 2105 Renewable Energy, Sustainability and the Environment
2205 Civil and Structural Engineering
2210 Mechanical Engineering
Keyword Porous canopy roofs
Wind loads
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 01:37:16 EST by System User